# SDR HEEA079367

- Difficulty date: May 30, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N911MJ
- Make and model: Skrsky S76A
- Aircraft serial: 760231
- Aircraft time: 11,094 hours
- System (JASC): 2430 · DC Generating System
- Part: Relay
- Part number: A1077D
- Part serial: CD54364
- Condition: Stuck
- Location: Dc System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RELAY CONTACTS SERVICING PINS 21, 22 AND 23 ARE STUCK IN THE ENERGIZED POSITION.
